# SDR R7M2002F00029

- Difficulty date: October 14, 2001
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N625MB
- Make and model: Bolkms BK117A4
- Aircraft serial: 7108
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 430150602
- Part serial: 00440
- Condition: Leaking
- Location: Nr 2 Bearing
- Part time: 6,606 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 2 BEARING SEAL LEAKING BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
